advertisement
Question
Posted by: Minie | 2009-11-13

Triphasil

Dear Doc,
I just want to know, does the Triphasil pill have any affect on a women' s sex drive? I am on this from last year September, and if my husband and I are trying, it' s always from my side, I never get wet down there anymore. Your advice would be appreciated.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Minie

There can be a colleration between the oral contraceptive and the effect that the medication has on a woman's sex drive. It is known that the pill decreases the amount of testosterone in a woman's body. This hormone causes an increased blood flow to the woman's sexual organs and heightens her experience.

Consider using the condom diaphargm or an intra-uterine contraceptive device. Changing oral contraceptives may also be beneficial.

Do remember that if you are in a longterm relationship, it can also have an effect. Try mixing things up to make it a fun experience.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2009-11-13

Hi there.

I was on Triphasil too. My Doc told me that it does lower the sex drive, it makes you pick up weight, and it ups the blood pressure. He recommended a different pill, and I could feel the difference within 2 months. I also lost a few kilos.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement